Bad taste in mouth
Apr 28, 2013
Hello doc, on truvada prezista norvir working fine. Suddenly I started to feel a bad taste in my mouth as gas or boiled eggs no matter what I ate. What is concerning me is that i can feel the same smell in my faeces. I suppose there is something changed in my digestive system connecting the two facts. Thanks for supporting
Response from Dr. Henry
You dont mention whether you have been on those meds for a short or long time. Ritonavir boosted protease inhibitors can cause taste abnormalities (most often a metallic like taste) as well as loose stools or promote expression of fast bowel transit or malabsorption. Trying to normalize gut flora with active culture yogurt helps some. Checking or malabsorption or a gut infection with stool analysis often needed to sort out possibilities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sore Throat?
- Blood In Semen After Sucking Penis Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Afraid Of False Negative Hiv Test
- Are Cough Fever Runny Nose Sore Neck Hiv Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.